# SDR R61A201702010080

- Difficulty date: February 1, 2017
- Submitted: February 2, 2017
- Operation: Air carrier
- Aircraft: N431YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000413
- Aircraft time: 6,599 hours, 4,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED AN EICAS MESSAGE THAT AN EMERGENCY LIGHT WAS ON. AN EMERGENCY WAS NOT DECLARED AND CREW LANDED WITHOUT INCIDENT. MAINTENANCE REPACKED AND CLEANED EMERGENCY LIGHT IAW AMM AND OPS CHECKED GOOD.
